# SDR AALA202110183125

- Difficulty date: October 14, 2021
- Submitted: October 18, 2021
- Operation: Air carrier
- Aircraft: N869NN
- Make and model: Boeing 737823
- Aircraft serial: 40764
- Aircraft time: 30,252 hours, 12,499 cycles
- System (JASC): 5630 · Door Windows
- Part: Shade
- Condition: Inoperative
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT FORWARD OVERWING EXIT SHADE INOPERATIVE. REMOVED AND REPLACED LEFT FORWARD OVERWING EXIT WINDOW SHADE PER AMM 52-22-51.
